Open Access
Translator Disclaimer
2007/2008 Polishable Subspaces of Infinite-Dimensional Separable Banach Spaces
Maciej Malicki
Real Anal. Exchange 33(2): 317-322 (2007/2008).

Abstract

We show that there exist Polishable subspaces of arbitrarily high Borel class in every infinite-dimensional separable Banach space.

Citation

Download Citation

Maciej Malicki. "Polishable Subspaces of Infinite-Dimensional Separable Banach Spaces." Real Anal. Exchange 33 (2) 317 - 322, 2007/2008.

Information

Published: 2007/2008
First available in Project Euclid: 18 December 2008

zbMATH: 1170.46023
MathSciNet: MR2458249

Subjects:
Primary: 03E15 , 22A99 , 46B99

Keywords: Polishable subspaces , separable Banach spaces

Rights: Copyright © 2007 Michigan State University Press

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.33 • No. 2 • 2007/2008
Back to Top